USP Electronic Research Repository

Items where Author is "Ash, G. J."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Singh, Sunil. K and Hodda, Mike and Ash, G. J. and Banks, N. C. (2013) Plant-parasitic nematodes as invasive species: characteristics, uncertainty and biosecurity implications. Annals of Applied Biology, 163 (3). pp. 323-350. ISSN 0003-4746

This list was generated on Thu Jun 27 10:16:53 2019 FJT.